# SDR DL72E020366

- Difficulty date: March 23, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 75,766 hours, 45,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 11628
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN INOP.  REPLACED BATTERY RACK AND LIGHT ASSY.
